MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231416
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
The following information was reported to gore: on an unknown date, this patient was treated during an open surgery with a bifurcated prosthesis for an abdominal aortic aneurysm.On (b)(6) 2018, the patient underwent an endovascular procedure with gore® excluder® endoprostheses to treat a pseudoaneurysm of the right common iliac artery which had developed at the anastomosis connecting the vessel and the right limb of the previously implanted graft.For this reason, a trunk-ipsilateral leg component rlt231416 was advanced through the existing graft to be deployed at the intended location.However, having performed initial deployment of the rlt component, it was realized that the aortic neck length had been misjudged.The endoprosthesis had been placed too low and it was therefore not possible to cannulate the contralateral gate.As the position could not be corrected, it was decided to fully deploy the ipselateral leg which nevertheless excluded the pseudoaneurysm in the right common iliac artery.To ensure distal blood supply on the left patient side, the common iliac artery was plugged and the patient received a femoro-femoral crossover bypass from right to left.A conversion to open surgery did not take place.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7797703
Report Number3007284313-2018-00236
Device Sequence Number2076165
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Catalogue NumberRLT231416
Device Lot Number18036551
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;